American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] L. Gehér. Cyclic vectors of a cyclic operator span the space . Proc. Amer. Math. Soc. 33 (1972) 109-110. MR 0290131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. P. Kelly and D. A. Hogan. Bounded, conservative, linear operators and the maximal group . Proc. Amer. Math. Soc. 32 (1972) 195-200. MR 0290136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. O. Koehler. A note on some operator theory in certain semi-inner-product spaces. . Proc. Amer. Math. Soc. 30 (1971) 363-366. MR 0281024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lee Jones and Velimir Kuftinec. A note on the Blum-Hanson theorem . Proc. Amer. Math. Soc. 30 (1971) 202-203. MR 0281023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John A. R. Holbrook. The iterates of a contraction and its adjoint . Proc. Amer. Math. Soc. 29 (1971) 543-546. MR 0279606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. B. Ramanujan and S. M. Patel. Operators whose ascent is $0$ or $1$ . Proc. Amer. Math. Soc. 29 (1971) 557-560. MR 0278088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan McIntosh. Counterexample to a question on commutators . Proc. Amer. Math. Soc. 29 (1971) 337-340. MR 0276798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Rainwater. Regular matrices with nowhere dense support . Proc. Amer. Math. Soc. 29 (1971) 361. MR 0279609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. J. Uhl. Abstract martingales in Banach spaces . Proc. Amer. Math. Soc. 28 (1971) 191-194. MR 0283595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Reeder. On the invertibility of general Wiener-Hopf operators . Proc. Amer. Math. Soc. 27 (1971) 72-76. MR 0267405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James A. Deddens. Commuting unilateral shifts . Proc. Amer. Math. Soc. 25 (1970) 96-99. MR 0265958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karl Gustafson. The Toeplitz-Hausdorff theorem for linear operators . Proc. Amer. Math. Soc. 25 (1970) 203-204. MR 0262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael G. Crandall. Norm preserving extensions of linear transformations on Hilbert spaces. . Proc. Amer. Math. Soc. 21 (1969) 335-340. MR 0238092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. R. Embry. $n$th roots of operators . Proc. Amer. Math. Soc. 19 (1968) 63-68. MR 0225185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Rochberg. The equation $(I-S)g=f$ for shift operators in Hilbert space . Proc. Amer. Math. Soc. 19 (1968) 123-129. MR 0222672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. K. Berberian and G. H. Orland. On the closure of the numerical range of an operator . Proc. Amer. Math. Soc. 18 (1967) 499-503. MR 0212588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Showalter. Representation and computation of the pseudoinverse . Proc. Amer. Math. Soc. 18 (1967) 584-586. MR 0212594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. E. Johnson. Continuity of linear operators commuting with continuous linear operators . Trans. Amer. Math. Soc. 128 (1967) 88-102. MR 0213894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Kaufman. Operators with closed range . Proc. Amer. Math. Soc. 17 (1966) 767-768. MR 0205073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. G. Douglas. On majorization, factorization, and range inclusion of operators on Hilbert space . Proc. Amer. Math. Soc. 17 (1966) 413-415. MR 0203464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norton Starr. Operator limit theorems . Trans. Amer. Math. Soc. 121 (1966) 90-115. MR 0190757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. D. George. The spectrum of an operator in Banach space . Proc. Amer. Math. Soc. 16 (1965) 980-982. MR 0187088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. R. MacCluer. On extreme points of the numerical range of normal operators . Proc. Amer. Math. Soc. 16 (1965) 1183-1184. MR 0190764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Felix E. Browder. Commutators with powers of an unbounded operator in Hilbert space . Proc. Amer. Math. Soc. 16 (1965) 1211-1213. MR 0185435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David G. Luenberger. Invertible solutions to the operator equation $TA-BT=C$ . Proc. Amer. Math. Soc. 16 (1965) 1226-1229. MR 0184088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. R. Foguel. Weak limits of powers of a contraction in Hilbert space . Proc. Amer. Math. Soc. 16 (1965) 659-661. MR 0180862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Juan J. Schäffer. More about invertible operators without roots . Proc. Amer. Math. Soc. 16 (1965) 213-219. MR 0173160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Benton Jamison. Eigenvalues of modulus $1$ . Proc. Amer. Math. Soc. 16 (1965) 375-377. MR 0176332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. S. Freeman. Some remarks on boundary value problems . Proc. Amer. Math. Soc. 16 (1965) 1253-1255. MR 0185290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hajimu Ogawa. Lower bounds for solutions of differential inequalities in Hilbert space . Proc. Amer. Math. Soc. 16 (1965) 1241-1243. MR 0185291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2